# SDR AALA201507029001

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 21,025 hours, 7,246 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: C20465001
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 451 EN-ROUTE, AT BRAKE RELEASE THE TEMP AT RT OTBD BRAKE WAS 90 DEG.  AFTER GEAR RETRACTION IT JUMPED TO 350 DEG, THEN OSCILLATED BACK & FORTH BETWEEN 350 & 275 & TRIGGERING THE ECAM SEVERAL TIMES.  AFTER IT WAS LOWERED IT IMMEDIATELY DROPPED TO 90 DEG.  THE GEAR WAS RETRACTED & THE FLIGHT CONTINUED, LANDING WITHOUT FURTHER INCIDENT.    R & R NR 4 MLG BRAKE TEMP SENSOR IAW AMM 32-47-15-400-001-A.  OPERATIONS CHECKED OK.
